# SDR AALA201801059009

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 15,821 hours, 6,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHING A WAKE-UP CHECK,  NOTED A SEAT MOUNTED EMERGENCY LIGHT AT 12L IS DAMAGED.  REMOVED AND REPLACED THE SEAT MOUNTED EMERGENCY LIGHT IAW AMM 33-51-18. OPS CHECKED GOOD.
